Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Druckformat: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v55.i8.20
9 pages

Numerical Analysis of Lossy Circular Microstrip Antenna

N. Yu. Bliznyuk
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine 12, Academician Proskura St., Kharkov 61085, Ukraine
Alexander I. Nosich
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine 12, Academician Proskura St., Kharkov 61085

ABSTRAKT

In this paper the method of analytical regularization combined with the Galerkin method has been proposed to determine the fundamental antenna effects of a circular lossy patch antenna on dielectric substrate backed by a perfectly conducting ground plane and excited by a vertical electrical dipole. Due to analytical regularization the dual integral equation in transform domain proved possible to convert into the infinite matrix equation of Fredholm second kind. This matrix equation has been solved by means of the efficient numerical procedure. Antenna characteristics, such as surface and space wave power, radiation patterns and radiation efficiency have been obtained for different values of patch resistivity and results are discussed.


Articles with similar content:

Numerical Analysis of a Dielectric Disk Antenna
Telecommunications and Radio Engineering, Vol.61, 2004, issue 2-6
Alexander I. Nosich, N. Yu. Bliznyuk
The Electromagnetic Wave Radiation from a thin Impedance Dipole in a Lossy Homogeneous Isotropic Medium
Telecommunications and Radio Engineering, Vol.61, 2004, issue 7-12
M. V. Nesterenko
Radiation of a Dipole Antenna on the Surface of a Partially Screened Layered Sphere: Axially Symmetric Case
Telecommunications and Radio Engineering, Vol.55, 2001, issue 4
Alexander I. Nosich, J.-P. Daniel, V.V. Radchenko, S.S. Vinogradov
Numerical analysis of radiation properties of a reflector antenna near Earth's surface
Telecommunications and Radio Engineering, Vol.53, 1999, issue 7-8
C. V. Boriskina
The Riemann-Hilbert Method in the Electrodynamics of Unclosed Screens with Tapered Slots
Telecommunications and Radio Engineering, Vol.51, 1997, issue 2-3
V. N. Koshparyonok